Period with Mirena IUD


Q: I got my mirena IUD in august of this year and it's now September. I started bleeding yesterday. But the doctor that put my IUD in told my i wouldn't get my period anymore because of the birth control i was taking on top of the mirena to help with cramping and any bleeding in case there was some. because in the first three months you and have bleeding all the time. SO, what I'm wondering is if this is a normal period because it is a month after when i got the IUD or should i be worried about the IUD have moved and call the doctor back?


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

Q: I just recently recieved a birth control prescription, and haven't started taking it. My last period was August 5, an...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon